It has been a LONG, LONG time since I last posted and there have been some . . . well, let's call them "interesting," things which have interfering with my creative process.
Where to start? Where to start?
I guess the best place to start is the beginning.
The beginning of this rather "interesting" tale was around the end of April. That is when I went to see my general practitioner, Doc Feely. Now, Doc Feely isn't exactly my favorite doctor and is even less so after this "experience," but, he has been the doctor who has been giving me my "happy pills." As such, he insists on seeing me at least once a year (I guess to make sure that I am alive and to get that money!).
In April I told Doc that I wasn't feeling like my current "happy pills" were doing the job. Sure, I wasn't too depressed but . . . there were some side effects that I just wasn't going to deal with anymore. You must admit that night sweats each and every night can get a bit "wearing" after a while!
Anyway, I told Doc that I wanted to change things up. He agreed and was actually sort of excited. In his words he was ready to "experiment" with my meds.
That should have been my first warning.
However, I ignored it and went along with him. Trusting him.
Well, the first change of meds coincided almost exactly with finals week. Imagine, if you will, changing medications that have an impact on your mood while trying to handle the stressed of finals. And, not any regular finals, finals with a teacher with whom I just couldn't "win."
Yes, it wasn't a walk in the park!
Add to the finals week a trip to Houston with three other students and boy, the fun ensues!
I survived that month but had some interesting anxiety attacks - like the one on the way to my hairdresser's for a hair cut! What? I love my hairdresser! Why would I be anxious to get a haircut?
This led to another change in medications. One which really started things spiralling into "interesting" land.
This time I was given a med which I later discovered was an anti-psychotic med used for people with Bi-polar disorder and other "serious" emotional problems. I don't think that, had I been aware of it at the time, I would have agreed to take this particular medication. I mean - I have depression but I am not Bi-polar or in need of anti-psychotic medication! Really!
So - off I went with samples for sixteen days.
Sixteen days in which things went from bad to worse.
To be continued . . .
(Don't you hate a cliff-hanger ending to something? I have to stop blogging right now so I can finish my preparations to head off to the doctor - NOT Doc Feely! This time is the endocrinologist! I LIKE this doctor!)
I will try to continue this story a bit later in the day but, if not, I will pick up tomorrow!
Hope you are all doing well during my "interesting" time!
I have missed blogging!
Voice Update: Doing remarkably well for what I have been going through. My neck has been a bit tight since I haven't been focusing on my massage or exercises but . . . I am still speaking and doing really well!